MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD EPSCP,1.9,30,60,CW_STORZ; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL HD EPSCP,1.9,30,60,CW_STORZ; RIGID ENDOSCOPE
Model Number 242048
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that the hd epscp,1.9,30,60,cw_storz endoscope device had cloudy images after it was plugged into a camera and coupler.According to the report, an attempt was made to clean the lenses but did not resolve the issue of the blurry images that the device produced.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was received at the service center and evaluated.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: outer tube damaged, needle outer tube bent, outer tube compressed; distal tip damaged; optical system, optical components, broken lenses in optical system, less than 50% of lenses defective; minor scratches on the unit.The defective parts were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
HD EPSCP,1.9,30,60,CW_STORZ
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6013142063
MDR Report Key12675295
Report Number1221934-2021-03101
Device Sequence Number19891882
Product Code HRX
UDI-Device Identifier10886705028108
UDI-Public10886705028108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242048
Device Catalogue Number242048
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown